Follow
Yun Sung Choi
Yun Sung Choi
Department of Mathematics. POSTECH
Verified email at postech.ac.kr
Title
Cited by
Cited by
Year
Norm or numerical radius attaining multilinear mappings and polynomials
YS Choi, SG Kim
Journal of the London Mathematical Society 54 (1), 135-147, 1996
981996
The unit ball of
YS Choi, SG Kim
Archiv der Mathematik 71 (6), 472-480, 1998
851998
Extreme Polynomials and Multilinear Forms onl1
YS Choi, SG Kim, H Ki
Journal of mathematical analysis and applications 228 (2), 467-482, 1998
611998
The Bishop-Phelps-Bollobás version of Lindenstrauss properties A and B
R Aron, Y Choi, SK Kim, HJ Lee, M Martín
Transactions of the American Mathematical Society 367 (9), 6085-6101, 2015
582015
The dual space of (L (X, Y), τp) and the p-approximation property
YS Choi, JM Kim
Journal of Functional Analysis 259 (9), 2437-2454, 2010
562010
Smooth points of the unit ball of the space
YS Choi, SG Kim
Results in Mathematics 36, 26-33, 1999
561999
Exposed points of the unit balls of the spaces p ((2) l (p)(2))(p= 1, 2, infinity)
YS Choi, SG Kim
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS 35 (1), 37-41, 2004
532004
Extreme polynomials on c0
YS Choi, SG Kim
Indian J. Pure Appl. Math 29 (10), 983-989, 1998
451998
Norm Attaining Bilinear Forms onL1 [0, 1]
YS Choi
Journal of Mathematical Analysis and Applications 211 (1), 295-300, 1997
451997
Estimates by polynomials
RM Aron, YS Choi, JG Llavona
Bulletin of the Australian Mathematical Society 52 (3), 475-486, 1995
431995
The polynomial numerical index of a Banach space
YS Choi, D Garcia, SG Kim, M Maestre
Proceedings of the Edinburgh Mathematical Society 49 (1), 39-52, 2006
402006
The Daugavet equation for polynomials
YS Choi, D García, M Maestre, M Martín
Studia Math 178 (1), 63-82, 2007
362007
The Bishop–Phelps–Bollobás theorem for L (L1 (μ), L∞[0, 1])
RM Aron, YS Choi, D García, M Maestre
Advances in Mathematics 228 (1), 617-628, 2011
342011
The Bishop–Phelps–Bollobás theorem for operators from L1 (μ) to Banach spaces with the Radon–Nikodým property
YS Choi, SK Kim
Journal of Functional Analysis 261 (6), 1446-1456, 2011
302011
Polynomial numerical index for some complex vector-valued function spaces
YS Choi, D García, M Maestre, M Martín
The Quarterly Journal of Mathematics 59 (4), 455-474, 2008
262008
Local properties of polynomials on a Banach space
RM Aron, YS Choi, SG Kim, M Maestre
Illinois Journal of Mathematics 45 (1), 25-39, 2001
262001
Norm attaining bilinear forms on spaces of continuous functions
J Alaminos, YS Choi, SG Kim, R Payá
Glasgow Mathematical Journal 40 (3), 359-365, 1998
261998
Unique Hahn-Banach theorems for spaces of homogeneous polynomials
R Aron, C Boyd, YS Choi
Journal of the Australian Mathematical Society 70 (3), 387-400, 2001
252001
The Bishop–Phelps–Bollobás property and lush spaces
YS Choi, SK Kim
Journal of Mathematical Analysis and Applications 390 (2), 549-555, 2012
242012
The Bishop–Phelps–Bollobás theorem fails for bilinear forms on l1× l1
YS Choi, HG Song
Journal of mathematical analysis and applications 360 (2), 752-753, 2009
242009
The system can't perform the operation now. Try again later.
Articles 1–20